# SDR 03118620

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PERSONNEL DISCOVERED AN EMERGENCY CEILING LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED A BULB AND PERFORMED A SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
